# SDR COMA0010165

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12038713001
- Condition: Gouged
- Location: Cargo Door
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 813-02Z, THE CARGO DOOR SKIN AND PREVIOUS REPAIR DOUBLER WAS FOUND TO BE GOUGED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND SRM 52-30-01, FIGURE 201.
